Botox correction?

After very high dose of botox in glabella and crows feet (more than usual) right side has worn off but left side eyebrow and eyelid pull up - especially in the morning? Each eye looks very different now - used to look the same - I have less 'frown' on right side, not able to pull down as much and major spocking if I smile. Is there any way to fix this or do I have to wait? Eye still feels very tight and not able to wink as tightly that side

Doctor Answers 11

Botox correction

It is possible to resolve the problem you are having by adding a few more units. Consultation with an experienced injector would be best to determine the potential satisfaction from the treatment.

Beverly Hills Facial Plastic Surgeon
5.0 out of 5 stars 45 reviews

Botox correction?

I would recommend seeing your provider for a reassess- adding a few more additional units will likely solve the problem.

Martin Jugenburg, MD
Toronto Plastic Surgeon
4.9 out of 5 stars 414 reviews

Botox results

Sorry to hear about you experience with Botox. Unfortunately, it is difficult to comment on your situation without seeing photos or evaluating you in person. The "spocking" of the left brow probably indicated poor technique but can easily be corrected with a low dose injection into the frontalis muscle on that side. I would discuss your results and concerns with an experienced injector.

Botox correction

It's somewhat unusual that your effects are so different from one side to another.  I'm certain that a better look can be had with some additional treatment in selected areas.  I would suggest that you seek out an experienced Dermatologist who has many years of experience with injections next time around.

Gregory Pistone, MD
Cherry Hill Dermatologist
5.0 out of 5 stars 5 reviews

Botox correction

It is possible to correct all of these issues with Botox again. Be sure you are seeing a board certified dermatologist or plastic surgeon who is experienced

Melvin Elson, MD
Nashville Dermatologist
5.0 out of 5 stars 6 reviews

Correcting problems after Botox

It is possible in some cases to correct problems from a poor injection. This requires an experienced injector of Botox. Sometimes it is not possible and you just have to let the Botox wear off over the course of 3-4 months.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.6 out of 5 stars 26 reviews

Botox asymmetry

It sounds as if your Botox was not injected equally. Most doctors will offer a complimentary 'top up' service after 2 weeks to address such issues. Please make sure you are getting your Botox injections from a reputable clinic. If you are still having problems please see someone who does have experience a Botox is a fine art that takes years to perfect. Even after 1000s of injections I am still learning!

Botox and Puffiness and Uneven Results

Botox is both an art and a science.  It sounds as if you had Botox injected too low above your eyes and produced these results.  Please consult an expert for the best cosmetic results.  Best, Dr. Green

Botox correction?

Thank you for your question.  Though nothing replaces an in-person examination or full series of photographs I would see your injector for a discussion of your current results, the timing from your last treatment, and the best treatment option to achieve symmetry - whether to treat your right side with Botox or allow your left side Botox to wear off.  Hope this helps. 

Nelson Castillo, MD
Atlanta Plastic Surgeon
5.0 out of 5 stars 38 reviews

Botox correction?

Hello Milliemils9,
Your Botox usually wears off in about 3-4 months.  It usually wears off about the same on each side, so it is not common to notice that one side is significantly more active than the other.  If you like the way the side with less motion is working, then you can have more Botox placed on the other side.  If you don't like the result right now, then the only treatment is time for the weaker side to come back.  
I hope this helps and good luck.  

William Marshall Guy, MD
The Woodlands Facial Plastic Surgeon
5.0 out of 5 stars 23 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.